Extremely painful calf/shin/leg pumps on Test Prop - AnabolicMinds.com

Extremely painful calf/shin/leg pumps on Test Prop

  1. New Member
    Dalamara's Avatar
    Join Date
    Jul 2007
    Posts
    111
    Rep Power
    143

    Reputation

    Extremely painful calf/shin/leg pumps on Test Prop


    I've been running:

    Test Prop 100mg EOD
    Havoc 20mg/day
    Superdrol 10mg/day

    For four weeks now. Going to stop running Havoc and Superdrol and just continue with the Test Prop.

    Everything's been going great except one thing. I can't ****ing run. Anytime I run more than a quarter of a mile it feels like there is just so much blood in my calves/shins/thighs that the muscles feel really stiff, hard to flex, and become very painful. It feels like my lactic acid isn't getting pumped out like it should.

    Had a 2 mile run today and failed it miserably. Maintained a 8 minute/mile pace for the first mile but after that the pain in my legs and shins especially was just too overwhelming. It really feels like blood flow is getting cut off, that the pump is just too much there so that blood isn't able to circulate as it should, thus the cells aren't getting the oxygen they need to continue to function correctly. My shins were so pumped that I could not MOVE my foot. They were like two wooden clubs attached to my leg, and it took about half an hour before the inflammation subsided.

    Now I've put on about 11 pounds so far. I'm thinking it's probably a combination of the increased weight and then the steroids causing the pumps.

    What would you guys advise for a situation like this? I was reading that Taurine 3g and magnesium 500mg a day could help the situation. Anything else I should take? Anyone else experience these pumps and can comment?

    Edit:

    So my main concern is I really need to pass my PT test. I was a minute over on time. Normally I'm fine, my cardio is fine, it's simply the pain in the pumps causing me to fail.

    What kind of corrective actions can I take without completely coming off cycle to pass in a month?

    What would lowering the dose of Prop to 50mg EOD do? I assume stopping havoc and SD will probably help. I plan to stop bulking and cut some fat/weight so that will help.

    Anything else you guys can come up with to correct the issue besides stopping the cycle?

  2. New Member
    Dalamara's Avatar
    Join Date
    Jul 2007
    Posts
    111
    Rep Power
    143

    Reputation

    Bump, anyone have any input on this issue?

Similar Forum Threads

  1. Superdrol Pumps, Cramps, Shin splints
    By ironjat in forum Anabolics
    Replies: 2
    Last Post: 02-05-2011, 04:26 PM
  2. Halodrol Liquigels PAINFUL Pumps.
    By jsheely in forum Supplements
    Replies: 10
    Last Post: 09-02-2009, 07:15 AM
  3. Calf Pumps
    By CryingEmo in forum Anabolics
    Replies: 3
    Last Post: 05-13-2007, 05:22 PM
  4. Shin Pumps
    By McBurly in forum Exercise Science
    Replies: 12
    Last Post: 07-10-2006, 08:46 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in